# SDR RAIA201709210001

- Difficulty date: September 21, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 38,312 hours, 22,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR EXTERIOR FLOOD LIGHT (NR 1) INOP. R & R MAIN PAX DOOR EXTERIOR FLOOD LIGHT BULB, OPS CHECK GOOD.
